@falon Hello Falcon, I’m glad you are going slower on your taper. You should feel better soon. Everything I have read is to go slow. I keep reminding myself that I’m going lower and it is giving my brain a chance to heal. Just think, you are lower already. You are even lower than me. I was on 1.50 all these years. You would get a kick watching me cut my .25 pill. I have all these little chips in my pill cutter box. I figure I am at .20. I am really slow. Next week I might be at .195. Lol 😂. But I will be off soon.
My ears are ringing so loud. But I shouldn’t complain. I had 2 Doctors retire last year that took care of me and my husband. Fortunately I found one that agreed to continue my Clonazepam. I think that helped me decide to go off. We like to hike in National Parks and other places and I always had to make sure I had enough of those pills to get me thru, since they will only give you one month at a time. Soon I won’t have to worry about these any more 😊. Neither will you! Keep up your good work. Let us all know your progress.